Economics at your fingertips  

A one-sided many-to-many matching problem

Yasunori Okumura ()

Journal of Mathematical Economics, 2017, vol. 72, issue C, 104-111

Abstract: This study discusses a one-sided many-to-many matching model wherein agents may not be divided into two disjoint sets. Moreover, each agent is allowed to have multiple partnerships in our model. We restrict our attention to the case where the preference of each agent is single-peaked over: (i) the total number of partnerships with all other agents, and (ii) the number of partnerships that the agent has with each of the other agents. We represent a matching as a multigraph, and characterize a matching that is stable and constrained efficient. Finally, we show that any direct mechanism for selecting a stable and constrained efficient matching is not strategy-proof.

Keywords: Matching; Market design; Maximum c-matching; Network formation; Strategy-proof (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-04-09
Handle: RePEc:eee:mateco:v:72:y:2017:i:c:p:104-111